A problem with shift for an equation of mixed type of the second kind with two lines of degeneracy
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1982), pp. 68-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_3_a10,
author = {M. M. Smirnov},
title = {A~problem with shift for an equation of mixed type of the second kind with two lines of degeneracy},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {68--75},
year = {1982},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_3_a10/}
}
TY - JOUR AU - M. M. Smirnov TI - A problem with shift for an equation of mixed type of the second kind with two lines of degeneracy JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1982 SP - 68 EP - 75 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1982_3_a10/ LA - ru ID - IVM_1982_3_a10 ER -
M. M. Smirnov. A problem with shift for an equation of mixed type of the second kind with two lines of degeneracy. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1982), pp. 68-75. http://geodesic.mathdoc.fr/item/IVM_1982_3_a10/